Previous |  Up |  Next


Title: $N$-widths for singularly perturbed problems (English)
Author: Stynes, Martin
Author: Kellogg, R. Bruce
Language: English
Journal: Proceedings of Equadiff 10
Volume: [Part 1] Invited Lectures
Issue: 2001
Pages: 197-205
Category: math
MSC: 34E15
MSC: 35B25
MSC: 35K57
MSC: 41A46
MSC: 65L10
MSC: 65L20
MSC: 65N15
idZBL: Zbl 1005.41009
idMR: MR1981538
Date available: 2012-10-04T15:45:26Z
Last updated: 2012-10-04
Stable URL:


Files Size Format View
Equadiff_10-2001-1_21.pdf 316.6Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo